ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SCF-485 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Pocket Erosion (2013)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "incision and drainage, abscess, complicated or multiple [1075917217], insertion or replacement of bre".Later, healthcare professional reported "extrusion of breast implant".This is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Continued: a.4.Weight: 75.4 lbs.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "extrusion" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: extrusion.